Article citationsMore>>

G. N. Minerbo and M. E. Levy, “Inversion of Abel Integral Equation by Means of Orthogonal Polynomials,” SIAM Journal of Computational Physics, Vol. 6, 1969, pp. 598-616.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.